There are different reason's why a person might feel this creepy, crawling sensation on their skin. Sometimes it happens as a result of withdrawal from a drug like heroin, oxycodone, amphetamines, or alcohol. It can also be the result of side effects from medications such as Ritalin or Lunesta to name a few. I recently realized that this is also one of the many symptoms of MS. I'm not sure why I didn't make that connection at first.
|Diagram of nerves beneath your skin|
The human body is so uniquely amazing at giving us warning signs. Our God given instincts tell us when something just isn't quite right. It might be a good idea to let a few weeks pass before going to a doctor but if it goes on for more than a month, I encourage you to get it checked out. Also, be your own advocate or get someone very close to you to help you research and stay on top of your health issues. You cannot depend on doctor's to do as good of a job as you can. No doctor knows you better than you know yourself. God bless you and take care of you.